# SDR CALA2020020700329

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0557 LH CREASE BEAM INNER CHORD HAS CORROSION ON UPPER SURFACE LEADING UNDER DRAIN PAN AT L-2 SILL,STA 735. (96-81) RE F ST. ENGINEERING N/R 0087573 FOUND CORROSION REMOVAL OUT OF LIMITS ON CABIN CREASE BEAM INNER CHORD AT STA 735-733 CBL 60,L=2.0,W=1.0,D=.045 IAW B757-300 SRM 53-30-15-A1 FIG. 101.REMOVED AND INSTALLED NEW P/N 143N8328U53 BETWEEN STA 666-754 LBL 60 IAW B757-300 SRM 51-40-02 AND DWG. 14 3N8322. WORK ACCOMPLISHED BY MECH V919728 AND INSPECTED V919676
